# SDR VTZA97391

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- Engine: Garrtt TPE3311
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Rt T-2 Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IAD/PWM - FLT 6578 - DURING TAXI OUT AT 1800 HRS ON 7-16-97, EXPERIENCED A RT IEC CAPTION LIGHT ILLUMINATION PRIOR TO TAKEOFF.  CREW AND THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE CONTROL WAS NOTIFIED OF THE DISCREPANCY AND THE MAINTENANCE PERSONNEL WERE DISPATCHED TO THE AIRCRAFT FOR TROUBLESHOOTING.  IT WAS DISCOVERED THE LEAD TO THE T-2 SENSOR HAD FRAYED AND WAS SHORTING OUT.  MAINTENANCE REPAIRED THE LEAD AND FUNCTIONALLY CHECKED THE SYSTEM IAW THE MM PROCEDURES.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (X)
